# SDR IFJA2010F00247

- Difficulty date: November 18, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Snias AS350B2
- Aircraft serial: 4159
- Aircraft time: 2,006 hours, 6,005 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,006 hours, 6,628 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Circuit Board
- Part number: 350A61139300
- Condition: Faulty
- Location: Oil Temp Sys
- Part time: 2,005 hours, 6,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT THE ENGINE OIL TEMP DROPPED TO ZERO MOMENTARILY, THEN RETURNED TO NORMAL AND BACK TO ZERO MOMENTARILY, THEN BACK TO NORMAL AND REMAINED THERE FOR THE DURATION OF THE FLIGHT. THE PILOT ELECTED TO PERFORM A PRECAUTIONALRY LANDING. THE QUAD GAUGE CIRCUIT BOARD WAS REPLACED AND OPS CHECKED WITH NO FUTHER DISCREPANCIES REPORTED SINCE.
